# SDR R61A201902250257

- Difficulty date: February 25, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 40,234 hours, 24,964 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 17100434402
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** INTERNAL MANUFACTURING DAMAGE WAS FOUND AT RIB 7 OF RT WING SLAT NR 4. SLAT WAS REPLACED PER AMM TASK 27-81-08-400-801A. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
